# SDR SIMA20120809003

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 26,138 hours, 22,542 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200110277
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 9806, CREW REPORTED THAT WHILE ON APPROACH, RECEIVED AN INTERMITTENT BLEED 2 OVERTEMP WARNING MESSAGE ON EICAS.  FOLLOWED AOM VOL 1 PROCEDURES.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR  1 FAN AIR VALVE IAW AMM 36-11-03. OPS CHECK GOOD IAW AMM 36-00-00.THE AIRCRAFT RETURN TO SERVICE
